# SDR TRBA2012052002

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Aircraft time: 31,745 hours, 34,357 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Part number: UNKN
- Condition: Inoperative
- Location: Nr 1 Fire Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE LIGHTS IN NR1 FIRE HANDLE DO NOT ILLUMINATE WHEN TESTED. THE ACFT WAS REMOVED FROM SERVICE.  RELAMPED NR 1 FIRE HANDLE IAW AMM 33-10-00O. THE ACFT WAS RETURNED TO SERVICE.
